Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Elevated ALT, bilrubin, SGPT, abnormal liver function test, stressful job, alcoholism. Treatment?

Hi, i am a 37 male, working with a very stressfull job that requires sometimes staying seated for 12-13 hours. i am a heavy drinker for the last 3 years. the consumption varied with 2 pints a day to 4 pints regularly. all of my tests like Lipid , CBC are within normal range with HDL @62, LDL @86 TGL @164 and VLDL @33. the problem is with my Liver Function test . GammaGT came out @164, ALT @145. Bilurubin @0.2 and the SGPT was also within acceptable range. can i have an opinian what these things indicate. i have mentioned that exercise is one thing which is far from my busy life. age 37, Male, 5 11 , 73kg. could any body help!
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Well your liver parameters are okay. They are not grossly deranged, so nothing active needs to be done. What you need to do is to cut down on your alcohol consumption.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor